MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED HOLDINGS LLC; SMALL ADULT AIRFLOW W/MANOMETER

SUNMED HOLDINGS LLC SUNMED HOLDINGS LLC; SMALL ADULT AIRFLOW W/MANOMETER
Model Number AF5140MB
Medical Device Problem Codes Defective Component (2292); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
The duckbilled valve wouldn't open during a code.
 
Additional Manufacturer Narrative
A duckbill not opening during code would lower the volume delivered to the patient.Based on the reported information, the criteria for reporting an adverse event have been met.
 
Event or Problem Description
The duckbilled valve wouldn't open during a code.
 
Additional Manufacturer Narrative
A duckbill not opening during code would lower the volume delivered to the patient.Based on the reported information, the criteria for reporting an adverse event have been met summary: returned product confirmed the complaint.During investigation of the device without a manufacturing date/lot number, it was found that the device was made prior to certain engineering changes dating to 2015.Ra: rma-20020 contains appropriate risk assessment.Previous corrective actions of capa14-016 and mi-co19-0225 address the non-conformance identified by this complaint.

Brand Name
SUNMED HOLDINGS LLC
Common Device Name
SMALL ADULT AIRFLOW W/MANOMETER
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key15614750
Report Number1314417-2022-00020
Device Sequence Number5948900
Product Code BTM
UDI-Device Identifier10889483103012
UDI-Public10889483103012
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF5140MB
Device Catalogue NumberAF5140MB
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer09/20/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown